# SDR CALA2014012290210

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 46,412 hours, 19,051 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW NOTICED WHEN DEPARTING THE AIRCRAFT, WHAT APPEARS TO BE A BULB SEAL HANGING FROM THE AFT TE OF THE NR 1 ENG THRUST REVERSER ON THE RT HAND SIDE.   REVERSER HALF OPENED FOR ACCESS WAS ABLE TO RESEAT BULB SEAL IN ITS TRACK, REVERSER CLOSED & SECURED, OK TO CONTINUE.
